# SDR R61A20120034

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 16,655 hours, 12,728 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0527
- Condition: Inoperative
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PARK BRAKE  LIGHT ON IN FLIGHT, PARK BRAKE NOT RELEASED MSG IN FLIGHT, AND EMERGENCY PARK BRAKE FAULT MSG ON LANDING.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD AT PHL, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BRAKE PRESS SWITCH PER EMB AMM, OPS CHECK GOOD.
